# SDR CALA2016052795415

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 68,784 hours, 7,926 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN AT LT BS 2390 - 2400, STRINGER 50 - 51, EXISTING BLEND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 REV 96.  PERFORMED DOUBLER REPAIR IAW SRM 53-00-01 REPAIR 1 DETAIL 3 FIG 201.
